HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Vitamins & Supplements (https://www.healthboards.com/boards/vitamins-supplements/)
-   -   Do Vitamins Cause Acne (https://www.healthboards.com/boards/vitamins-supplements/342952-do-vitamins-cause-acne.html)

nyjrtw 11-20-2005 03:59 PM

Do Vitamins Cause Acne
 
August of this year I started to take vitamins on a regular basis. Since then I have been breaking out really bad. Is it possible that a certain vitamin in my mult is causing this? If so which one could it be? Is there a vitamin or something that can make my acne go away? Thanks in advance.

nightangel73 11-20-2005 08:26 PM

Re: Do Vitamins Cause Acne
 
Yes it could well be. Check if it has Iodine that usually is it.

Hersheykiss 11-22-2005 11:22 AM

Re: Do Vitamins Cause Acne
 
What kind do you take? It could be an allergy to an ingredient. I only use hypoallergenic vitamins from the Vitamin Shoppe (Twin Lab and Country Life). If you have trouble with digestion this could also cause a problem. In that case you need enzymes.

health15 12-03-2005 11:34 AM

Re: Do Vitamins Cause Acne
 
I know that too much copper and not enough zinc can cause acne. I took coral calcium for a while and broke out. I figured that maybe the mineral balance was not right for me.

redwing 12-06-2005 11:16 AM

Re: Do Vitamins Cause Acne
 
Other than the iodine mentioned above, excess vitamins B6 or B12 (any amount over 300% of the RDA) can cause acne in some people. Some people can have a reaction to oil-based vitamin E, but can take dry vitamin E. I suggest you experiment to narrow it down.


All times are GMT -7. The time now is 09:21 AM.